# SDR UIEA2018061801176

- Difficulty date: April 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,106 hours, 15,349 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR TILT SELECTOR UNABLE TO SELECT - 1DEG TILT. SETTING JUMPS FROM 0DEG TO -2DEG . ALL OTHER RADAR FUNCTIONS ARE NORMAL. RT SYSTEM SELECTED. (NOTE LT SYSTEM ON MDDR) PERFORMED RADAR TILT OPS CHECK ALL NORMAL. COULD NOT DUPLICATE ITEM. RADAR OPS CHECK GOOD IAW AMM 34-43-00 & FIM 34-43 TASK 812.
